2 doctors weighed in:

After taking my blood pressure tablet I am having problems. My balance is out of control and I do not feel in control of myself?

2 doctors weighed in
Dr. Katharine Garnier
Family Medicine
1 doctor agrees

In brief: Change

Call your doctor, finding the right medication for you can involve changing if you are having side effects.
..It's like dating, it doesn't always work out as planned! your doctor can help you find a medication that doesn't cause these, or any, side effects, but controls your blood pressure. Don't just stop the medication because elevated blood pressure can cause strokes or heart problems.

In brief: Change

Call your doctor, finding the right medication for you can involve changing if you are having side effects.
..It's like dating, it doesn't always work out as planned! your doctor can help you find a medication that doesn't cause these, or any, side effects, but controls your blood pressure. Don't just stop the medication because elevated blood pressure can cause strokes or heart problems.
Dr. Katharine Garnier
Dr. Katharine Garnier
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors